# SDR YENA2023092901167

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 02280
- Aircraft time: 71,442 hours, 25,647 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1154, PBI-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO PBI) 'AFTER RETRACTING LANDING GEAR LOUD BANG AND EMERGENCY LIGHTS STAYED ON; PERF FUNC TEST OF NORMAL EXTENSION AND RETRACTION OF NLG IAW AMM 32-31-00-720-003-A. TEST OK EXTENSION AND RETRACTION NORMAL NO IRREGULAR NOISE CYCLED LG NUMEROUS TIMES AND REF LP 3773316, ITEM 2 (PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-11. NO DEFECTS NOTED.)FOR INSPECTIONS ON LG COMPONENTS.'
